Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Homogeneous algebras on compact abelian groups


Author: K. de Leeuw
Journal: Trans. Amer. Math. Soc. 87 (1958), 372-386
MSC: Primary 42.00; Secondary 46.00
DOI: https://doi.org/10.1090/S0002-9947-1958-0102024-0
MathSciNet review: 0102024
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Arens and I. Singer, Generalized analytic functions, Trans. Amer. Math. Soc. vol. 81 (1956) pp. 379-393. MR 0078657 (17:1226e)
  • [2] S. Bochner and J. von Neumann, Almost periodic functions in groups II, Trans. Amer. Math. Soc. vol. 37 (1935) pp. 21-50. MR 1501777
  • [3] H. Bohr, Zur Theorie der faslperiodischen Funclionen, Acta Math. vol. 47 (1926) pp. 237-281. MR 1555216
  • [4] K. de Leeuw, A type of convexity in the space of $ n$ complex variables. Trans. Amer. Math. Soc. vol. 83 (1956) pp. 193-204. MR 0080751 (18:294b)
  • [5] -, Functions on circular subsets of the space of $ n$ complex variables. Duke J. Math. vol. 24 (1957) pp. 415-432.
  • [6] E. Hille, Functional analysis and semi-groups, Amer. Math. Soc. Colloquium Publications, vol. 31, New York, 1948. MR 0025077 (9:594b)
  • [7] I. Kaplansky, Normed algebras, Duke J. Math. vol. 16 (1949) pp. 399-417. MR 0031193 (11:115d)
  • [8] L. Loomis, Abstract harmonic analysis, New York, 1953.
  • [9] H. Mirkil, thesis, University of Chicago.
  • [10] -, The work of Silov on commutative Banach algebras, mimeographed notes, University of Chicago.
  • [11] G. Silov, Homogeneous rings of functions, Amer. Math. Soc. Translations, no. 92. MR 0056204 (15:40c)
  • [12] A. Weil, L'intégration dans les groupes topologiques et ses applications, Paris, 1938.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.00, 46.00

Retrieve articles in all journals with MSC: 42.00, 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1958-0102024-0
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society